# SDR IPXA2015061290095

- Difficulty date: June 3, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 54,870 hours, 15,161 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AJC702817
- Condition: Cracked
- Location: Bs 2084
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, SHEAR TIE CRACKED, BS 2084.  R & R THE SHEAR TIE IAW SRM 51-33-01.
